# SDR REXA2019082831271

- Difficulty date: August 13, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 27,482 hours, 18,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 60031902269
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; HIDDEN CORROSION: [ DURING REMOTION OF FWD FORMER IN STA. FS= 311.75 AT PASSENGER DOOR INTERNAL ESTRUCTURE RELATED WITH NRC 00369 ]: CORROSION ON INTERCOSTAL DD4 CLEAT IN STA. FS= 311.75 TO FS= 320.163 AT MAIN ENTRANCE DOOR. (L1) (PTAS)
CORROSION LEVEL 2, INTERCOSTAL DD4 CLEAT IN STA. FS= 311.75 TO FS= 320.163 WAS REPLACED PER CRJ/900 SRM 51-42-21-001-001-A01
